February 26, 2018I hear you VT. I`ve stopped all my narcotics. I feel better but I hurt all the time. I took Lyrica for my sciatica. It seems to help and wasn`t affecting me that I know of. Just a thought. We had snow Thursday and Friday but it all melted. Suppose to rain/snow tomorrow again. Can`t complain though. -20s at home and the snowiest Feb on record. The OL is tired of shoveling snow! LOL
Forums : General Discussions : Trip (1948 Views)
|1 |||2 |||3|
February 27, 2018Vthunder.. whyd you take yourself off of the gabapentin medicine?
Im taking 900mg a day
5 months ago
"Last time I talked to him he had a girl friend."
That explains a lot right there. Hell, been so long since I heard from him, kinda thought he was tits up. He needed a good lady in his life.
Hope it`s workin` out for him.
Damn.......seeing some old familiar names in this post. Gib for example as I recall we met in Sturgis in `09 at the Rally. His wife (back then) worked at a Harley Dealership somewhere. Now, damned if `ol Brian has popped up too. (Didn`t he have a brother at one time that long since disappeared into the woods somewhere.
EOD.......I`m guessing you`re working away from home and in Arizona
Also Tippy has somehow revived this site.......Guess the other "temp" site we had for a while....(toughtimes garage went tits up too).
5 months agoArte,
I did not see your question back when you posted it, only today. I took myself off the gabapentin because it was making my ankle and foot sweel real bad, and I put on about 15 lbs. in a little over a month , and I was watching what I eat. Also mad my left foot feel numb and ankle. I am only now getting most of the feeling back in my foot and ankle. And my dosage was 600mg 3 times a day 1800mg a day. I was taking twice the dosage you are. Anyway some people tolerate some meds better than others, and gabapentin just had to many bad effects on me.
5 months agoMoscooter, yes Trip does have a girlfriend, I got email from him two weeks ago. He just does not get on the computer much.
And Tippy did not revive the site. He has been gone and has just showed up recently. Dave and Bobram I think are the ones that got the reviving going. Not sure Bobram is affiliated with the new owners anymore. And Tippy has move on as well, I think he is in another job now and has had several since he was here before. One being with Harley Davidson.
Gib is here off and on, and olblue came back last week, he was in florida for the winter and just came back home two weeks ago.
Also JTShawg, has been invited back and showed up on here last week, he did not post but he got on site, because he told me he saw the pictures of the bike that he had his bad crash on.
I asked Dave to try and get Trip to rejoin us , but he told EOD that he would try and he has not been back yet.
I still need to get hold of Chief, and see if he will come back.
And you mentioned Brians brother, his name was something Johnson the best I remember, have not seen him for a long time here, but Brian has been here.
5 months agoHave to chime in on this. Gabapentin is one of the most adverse drugs on the market. The side effects out weight anything positive or good!
When I used to work for Pfizer I used to hear all these crazy stories about it. Now I know firsthand since my dads stroke last June I see it for myself!
It affects his balance, and his pain which he claims are these needle like feeling in his legs do not go away.
I have weened him off the 3 a day to just one now and take a Tylenol at night or when it gets too much.
Bottom line is if your on gabapentin generic, or name brand STAY OFF IT!!
Read up, yeah it`s easy for docs to prescribe when their on their payroll and getting a kickback but it`s a bull**** drug!!!
It is also the sole reason he gained so much water weight which is why he is now on a water pill now....
5 months agoMOSCOOTER,
Just had a memory flash, Brians brother was Stephen Johnson , the best I can remember.
5 months agoAlso, I never went away. I just have spoke with new owner a couple of years ago but saw it was the same ole same ole and decided it wasn`t going to change.
I also went through several personal changes.
That said I still enjoy checking in time to time...
5 months agoFellas - You all make me laugh hard. Brian`s brother was just a made up story. And you believed it and him.
Sorry Brian - I just had to tell them.
5 months agoAh, it`s almost like old times. VT, I didn`t do anything other than check in and post periodically. Jiggin, if you will! You`ve tried as hard as I have to get this band back together.
5 months agoAnd I am still at it dave, I just sent out some more personal mail to chief and streetbob, and Patrick D. Maybe some of them will show up. Olblue was in here a time or two last week , but have not seen him in a few days.
Tippy, I read all about gabapentin before I started taking it, the drung from what I read was made originally to help people who had epileptic seizures. Anyway, water retention swelling,mood changes, numbness etc. and they go on and on. It did help alleviate the pain, and now that is manageable, so I just came off the schitt. Did not ask the doctor, I told him after I had quit taking it for a month during my regular 6 month checkup. He did not say anything and wrote discontinued gabapentin on my record.
Tippy meant nothing by saying anything about you not reviving the site, and besides that remains to be seen yet. But I am extremely glad that are a few of us back over here posting, but it may still not be revived. It remains to be seen if enough of us stay around to keep the intrest up.
5 months agoI haven`t seen TRIP since I drove out to see him a few years back. I did spend a few fun days with him. That`s when I met Gib too. I`m glad he`s got him a woman - no more lonely and someone good to talk with. I`m happy for him.
|1 |||2 |||3|